# SDR DXTA2014043005749

- Difficulty date: April 29, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500175
- Aircraft time: 390 hours, 300 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FROM INITIAL APPLICATION OF TAKEOFF POWER TO 20,000 FT THERE WAS A STRONG ODOR LIKE HOT OIL OR JET FUEL IN THE CABIN.   PERFORMED GROUND RUN TO DUPLICATE FAULT, NO DEFECT NOTED. INSPECTED ACFT FOR FUEL LEAKS, NONE NOTED. INSPECTED ENGINES FOR FUEL LEAKS, NONE NOTED. PERFORMED OIL CONSUMTION CHECKS, NO DEFECTS NOTED. PERFORMED BORESCOPE INSPECTION OF INNER ENGINE AND FUEL NOZZLES, NO DEFECTS NOTED. UNABLE TO DUPLICATE FAULT. WORK ACCOMPLISHED IAW AMM 72-00-00 AND EMM 75-30-01.
